An inclusion theorem for defeasible logics

There are no files associated with this record.

Title An inclusion theorem for defeasible logics
Author Billington, David; Antoniou, Grigoris; Governatori, Guido; Maher, Michael
Journal Name ACM Transactions on Computational Logic
Year Published 2010
Place of publication United States
Publisher Association for Computing Machinery, Inc.
Abstract Defeasible reasoning is a computationally simple nonmonotonic reasoning approach that has attracted significant theoretical and practical attention. It comprises a family of logics that capture different intuitions, among them ambiguity propagation versus ambiguity blocking, and the adoption or rejection of team defeat. This article provides a compact presentation of the defeasible logic variants, and derives an inclusion theorem which shows that different notions of provability in defeasible logic form a chain of levels of proof.
Peer Reviewed Yes
Published Yes
Alternative URI
Volume 12
Issue Number 1
Page from 1
Page to 27
ISSN 1529-3785
Date Accessioned 2011-01-17
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Computation Theory and Mathematics
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice